# SDR AALA20180324006

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,472 hours, 8,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54045
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT POWER SUPPLY ASSEMBLY M33407 INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-06,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
